RE: Related to cytoxan? [00795] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

RE: Related to cytoxan?



Michael Carley, for Rosemary Wright
Read your attached note.  Thank you!!!!
I had 5Fu and  the neuropathy gets worse with stress and tiredness.
Sometimes it seems to get better and then not.
The valadation is greatThank you again,
Sue

From:	SMTP%"mol-cancer@meds.com" 27-DEC-1996 17:36:52.60
To:	SKLEIN
CC:	
Subj:	Related to cytoxan?

Message-Id: <32C4734F.5D05@tecinfo.com>
Date: Fri, 27 Dec 1996 17:10:06 -0800
From: Joseph Michael Carley <arrohead@tecinfo.com>
Reply-To: arrohead@tecinfo.com
Organization: Puppy-Under-Foot Productions
X-Mailer: Mozilla 3.0 (Win16; U)
Mime-Version: 1.0
To: mol-cancer@meds.com
Subject: Related to cytoxan?
Content-Type: text/plain; charset=us-ascii
Content-Transfer-Encoding: 7bit
Sender: owner-mol-cancer@meds.com
Precedence: bulk
Reply-To: mol-cancer@meds.com

Hello,
	I found your message when searching for long term side effects of
radiation and/or chemotherapy, at my computer-illiterate mother-in-law's
request. She had breast cancer in 1984 and was administered Cytoxan. She
experiences Neuralgia on a regular basis, especially after undue stress
on her left arm (such as gardening).  She has recently begun
experiencing loss of sensation in her peripheral extremities. Thank-you
for a response and if you know of any URL's which specifically relate to
this would you please attach in an E-mail.
					Sincerely,
					Michael Carley
					for Rosemary Wright